# SDR SCNA99021

- Difficulty date: January 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 1430E1
- Condition: Sparking
- Location: Galley
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FRONT LEFT OVEN WAS OBSERVED TO HAVE SPARKS EMITTING FROM THE FRONT VENT AREA.  OVEN WAS SHUT DOWN.  REMOVED AND REPLACED THE FORWARD LEFT OVEN UNIT, OPERATIONALLY CHECKS GOOD.
